# SDR SWI2025F01602

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR BEAM LBL12 POSSIBLE CRACK AT THE AFT END WHERE IT ATTACHES TO FS280.00 CROSS BEAM. (C-CHECK)  REMOVED AND INSTALLED NEW FLOOR BEAM LBL 12 REF. SRM 53-11-43-201-003-A01 TYPE 4 REPAIR. COMPLIED WITH 51-900-1002-SKY.
